I am on day 14 of 10mg of paxil. I have slowly been getting better as I have been diagnosed with GAD. My feelings of chest pressure and tingling have mostly gone away and I can eat most of the times.Today I am getting like a burning sensation down on the back of my arms and upper back. I also got really irritable. Today. I still have the racing thoughts about my condition. Does anyone know when this medicine will work. Can these be side effects that will go away.
I am sorry you are having a tuff time. Try to give the Paxil at least a month. You are half way there! If the side effects increase you may want to notify your doctor. Sometimes it can take 4-6 weeks to reach a therapeutic level. But by 4 weeks you should have some relief. Usually the side effects will lessen after the second week. You can always post here for support and to ask questions.
Hope you start to feel better soon :)
Yes Gator; but the good thing is your almost if not through with that part of the medication as Janet said around 2 weeks and you get better from these and this seems to be happening this is also why the doctor starts you out with a low dose and once you get through the side effects they bump it up some normally most take 20mg.But once you're used to it the side effects are not near as severe sorry you are having had such a bad time with this. But should be getting some of the benefits within the next week or two and also most really start to feel some relief around 4 weeks and you reach the full benefits of the medication in 6 to 8 weeks so please don't give up on it now.Your almost there. best wishes and hope you get to feeling better very soon.chuck1957
Sorry gator I thought I put that in but know when and if the doctor has to increase it the Paxil could cause some minor side effects but nothing like what you have had. and you don't have to wait a full 8 weeks for results you normally start to notice the difference fairly quick. Just like when you start this kind of medication it makes you feel worse instead of better but you should have very little problems if the dose has been increased. Chuck1957
gator3799; What you should do is read all of these questions and answers again and you well see your pretty much answering you own questions.All most all of us go through this over thinking which is hard not to because were taking something new and none of us want to have to take meds. But many times our minds play games with us too.And we are looking for things to make us feel worse too. You must slow down think about it and not try to overthink everything.Breath deep in and out slowly and try to calm yourself down.You did say that many of the side effects have gone away and lots of times you can just wake up and in a snap the side effects be gone altogether.
And it could be a good Idea to give your doctor a call Monday and see what is going on maybe the dose change well help now,That you have gotten rid of the worst of the side effects.They well not come back real strong or worse than what they were.Just hang in there until you talk to the doctor and remember more people have this condition than you could ever think of.It's just a matter of getting everything under control but it does take time which is the hardest part of all of this.But even all the overthinking well make you so worried where you can't sleep etc. But so far you are feeling a bit better.Try not to dwell on what side effects your having right now and look at the positive side.You are so close at this point.Just think positive and try not to look for side effects. you hang in there it well get better Chuck1957
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 6 answers
Posted 30 Apr 2011 • 2 answers
Posted 25 Sep 2011 • 3 answers
Generalized Anxiety Disorder - Does anyone know what would be a better choice between Paxil 40mg and
Posted 1 Jul 2014 • 3 answers
Posted 11 Apr 2016 • 6 answers